| Model Number |
02.07.0410SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 february 2020: lot 185114: (b)(4) items manufactured and released on 20-sept-2018.Expiration date: 2023-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.
Event or Problem Description
Revision surgery performed about 2 months after primary surgery, for knee infection.I&d and liner swap performed successfully.